# SDR SWAA022415

- Difficulty date: October 12, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 53,761 hours, 52,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIP CRACKED AT BS 639, STR 4R.  REMOVED AND REPLACED STRINGER CLIP PER MM.
